| Model Number |
EM210 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A healthcare provider (hcp) reported that the handpieces were over heating.There was no patient or staff impact.
Additional Manufacturer Narrative
Product analysis: analysis found that there's no fault on the device.The item was with the current specifications.Tested and passed all manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
As per rep, the devices were not used on the same event.
Additional Manufacturer Narrative
Correction on the aware date of supplemental rr 1045254-2019-00623.Aware date should be 2020-01-23.If information is provided in the future, a supplemental report will be issued.